# SDR COEA2012060809917

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872404202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  AFT AVIONICS DOOR SKIN CUTOUT ON BOTH FWD AND AFT EDGES HAS CORROSION (LENGTH 15", WIDTH 1.5", DEPTH .071").  REMOVED AND REPLACED DOOR REINFORCE WITH OEM PART PER ATR42 SRM.
